# SDR DALA1244210921

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 275 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LONGERON 16L FOUND CRACKED AT BS 275.  LONGERON SECTION REMOVED BS 258-322 AND SECTION INSTALLED IAW SRM 53-02 PARA 12 FIG 18.
